# SDR AALA20021151

- Difficulty date: August 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT TAIL SECTION DIM.  TIGHTENED GROUND WIRE FOR EMERGENCY EXIT LIGHTS IN AFT TAIL SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
